Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 5, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 14, 2019, 9:34 PM EDT for 4 counties in Pennsylvania. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2019, 9:34 PM EDT (01:34 UTC)
- Expired
- Apr 14, 2019, 10:30 PM EDT
- In force
- 56 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cameron County, PA, Elk County, PA, McKean County, PA, Potter County, PA
The radar
The State College radar (KCCX), 77 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 9:35 PM EDT | TSTM WND DMG | Eldred, PA | TREE DOWN AT INTERSECTION OF WINDFALL ROAD, SMITH ROAD, AND LOOP ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 6:46 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 103 kt
- 0-1 km storm-relative helicity
- 586 m²/s²
- 0-3 km storm-relative helicity
- 582 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
550
WUUS51 KCTP 150134
SVRCTP
PAC023-047-083-105-150230-
/O.NEW.KCTP.SV.W.0005.190415T0134Z-190415T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
934 PM EDT SUN APR 14 2019
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Central Elk County in north central Pennsylvania...
Eastern McKean County in north central Pennsylvania...
Western Potter County in north central Pennsylvania...
Northern Cameron County in north central Pennsylvania...
* Until 1030 PM EDT.
* At 933 PM EDT, severe thunderstorms were located along a line
extending from near Allegany to Brockway, moving northeast at 45
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
St. Marys, Ridgway, Johnsonburg, Cameron, Coudersport, Port
Allegany, Emporium, Smethport, Roulette, Shinglehouse, Genesee,
Betula, Force, Benezette, Rew, Crosby, East Branch Dam, Medix Run,
Coryville and Brandy Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 300 AM EDT for central and
north central Pennsylvania.
LAT...LON 4200 7785 4154 7805 4124 7843 4125 7864
4122 7865 4123 7874 4126 7873 4130 7883
4178 7854 4200 7855
TIME...MOT...LOC 0133Z 236DEG 40KT 4206 7855 4124 7883
HAIL...0.75IN
WIND...60MPH
$$
Evanego1 follow-up statement
469
WWUS51 KCTP 150200
SVSCTP
Severe Weather Statement
National Weather Service State College PA
1000 PM EDT SUN APR 14 2019
PAC023-047-083-105-150230-
/O.CON.KCTP.SV.W.0005.000000T0000Z-190415T0230Z/
Elk PA-McKean PA-Potter PA-Cameron PA-
1000 PM EDT SUN APR 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR EASTERN ELK...EASTERN MCKEAN...WESTERN POTTER AND NORTHERN
CAMERON COUNTIES...
At 959 PM EDT, severe thunderstorms were located along a line
extending from Cuba to near St. Marys, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. Marys, Cameron, Coudersport, Port Allegany, Emporium, Roulette,
Shinglehouse, Genesee, Betula, Force, Benezette, Crosby, Brandy Camp,
Elk River, Brockport, Keating Summit, Medix Run, Truman, Sizerville
and Kersey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 300 AM EDT for central and
north central Pennsylvania.
LAT...LON 4200 7785 4154 7805 4124 7843 4125 7864
4122 7865 4123 7874 4126 7873 4127 7876
4149 7856 4153 7854 4159 7848 4200 7828
TIME...MOT...LOC 0159Z 236DEG 40KT 4221 7824 4139 7853
HAIL...0.75IN
WIND...60MPH
$$
EvanegoWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 7:24 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 14, 7:24 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service State College PA 724 PM EDT Sun Apr 14 2019 .SYNOPSIS... Low pressure over the Ohio Valley will track across upstate New York tonight, as the trailing cold front pushes through Pennsylvania. Upper level ridging is expected over the region during the middle of the week, then a slow-moving cold front will likely push into the region late Friday into early Saturday. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... TOR watch issued for the entire CWA. First volley of thunder and moderate rainfall is a little farther west of the initial cut at the FFA. Pushed it a couple of counties to the west to include Adams, etc. Training is occurring just south of Frederick, MD, with multiple cells crossing directly along the same path thru there in less than an hour. Prev... See hydro section for thoughts on flooding. SWOMCD num 346 mentions the western portions of the CWA in the threat for severe winds and tornadoes. Some clearing and late day heating are getting into Warren Co and could come soon to the other western counties. But, sfc-based CAPE/destabilization is going to be marginal for the rest of the CWA before nightfall (coming soon). That may be the only thing which keep the svr threat down tonight. Prev... As of 2 pm, max 10 hour rain totals are closing in on 0.90" over Warren County. Sfc warm front is draped across the Central Mountains, with KUNV having broken into the warm sector with a dewpoint around 60F (KLHV 63F Td as well). Warm front separates soupy 60+ degree dewpoint air from cool 40s dewpoints NW and N Central Mountains and Pocono Plateau. Boundary layer convergence and deep layer moisture increasing substantially this afternoon ahead of deep upper trof swinging into the Ohio Valley from the Upper Midwest. Light to moderate rain has overspread all but the southeast quarter of my area. Most areas outside of the northwest mountains have only seen a tenth of two of rainfall thus far today, while the northwest has exceeded three quarters of an inch over the last 10 hours. Convective elements within and ahead of this initial rain area remain in check given weak forcing to release instability. Consensus of CAM solutions continue to track this area ENE and into the Lower Susq before lifting it off to the northeast. HRRR solution brings another slug of moderate rainfall into my southeast with a renewed surge and perhaps convective release after 20z, while a lull is seen across the Central Mountains. Meanwhile, cold front lags well to the west and isn't progged to reach the OH/PA border until 00z. Main focus for tonight remains on potential of severe weather and localized flash flooding tonight associated with passage of cold front. Nearly all convection-allowing models show a line of strong convection marching across the forecast area later this evening through 08z ahead of the cold front. Strongly forced, high shear/low cape environment suggestts a QLCS scenario, but given the time of day and limited instability, SPC believes this line will be weakening, particularly east of the Alleghenies. So, its uncertain how much of a severe punch central and especially eastern PA will see. Model timing of the fropa and greatest impacts range from just after 00Z over Warren Co, to between 07-09Z over Lancaster Co if the line maintains integrity and intensity. As previously noted, the orientation of the 50kt 0-3km shear vectors are progged to run close to parallel with the line of convection. However, can't rule out an isolated tornado or two where rear inflow jet causes any line surges/bows. In addition, WPC has placed most of the forecast area within a slight risk area for flash flooding tonight. However, HREFV2 data indicates the greatest threat will be over the northwest half of the CWA, where some members indicate the potential of up to 3 inches in a few spots. As previously mentioned, some of the northwest has already accumulated around 0.9" in 10 hours. 3hr FFG numbers are ranging close to 2 inches over most of the area. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... Blustery and much cooler conditions are expected Monday, as strengthening low pressure passes north of Pa. Passage of upper trough will likely produce scattered rain/snow showers across the Allegheny Plateau. However, surface temps should remain too warm for any snow accumulations. A downsloping westerly flow should result in dry weather across the Susq Valley. However, cold temps aloft will likely result in a good deal of stratocu. Bukfit soundings support wind gusts Monday afternoon close to 40kts across southern Pa, so later shifts may need to consider a possible wind advisory. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Left mentioned of some showers in for later Tuesday into Thursday. Much of this time will be dry. The main issue will be another huge weather system by Friday. Showers and some thunderstorms will be associated with this system. For now, just minor adjustments. For later Saturday into early next Monday, the risk of showers tapers off. GFS and EC still different from run to run and day to day, on how the upper level trough may split apart, and dig southeast. This will make a difference on how things linger past Friday. Either way, not looking quite as cold as it did several days ago. Thus the chance of any snow showers on the back side of the storm is less now. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... An area of IFR/MVFR clouds with lcl cigs AOB 1.5k feet continues to expand into the centreal portion of the CWA this afternoon as warm front lifts northward. Expecting it to work into the n central mountains and northeast by 20z as warm front lifts northward. As southern parts of the region emerge into the warm sector this afternoon, ceilings will improve somewhat to MVFR/VFR but unstable airmass will support scattered to numerous showers and isolated thunderstorms in modest CAPE. Cold front enters western PA early this evening and crosses the region through late tonight. It is expected to be accompanied by a potentially potent north-south oriented line of showers/ tstms with a 1-2 hour period of very gusty winds and heavy rainfall (and significant aviation impacts). Impacts will be in the evening across western terminals and after midnight in the east. Behind the front, westerly flow picks up with a period of gusts to 30-40 mph on Monday along with ceiling restrictions that will be mainly confined to the western/northern terrain. .Outlook... Mon...AM Rain and restrictions. Becoming windy. Tue...Trending VFR; winds subsiding. Wed-Thu...Chance of a shower. Mainly VFR. Fri...Widespread restrictions likely with showers and thunderstorms. && .HYDROLOGY... 0.75-0.90" of rainfall through the day today over the NW has things very wet and many of the smallest waterways are likely high/nearly full. The line of convection to the west is advnacing slower to the east than the elements are moving N/NE. Thiey could also receive more than one thunderstorm this evening/early tonight. Felt the threat was much higher than FFG may reflect there with most of the water not accounted for in the guidance. Plus, we are solidly in the SLGT risk of excessive rain per WPC guidance. The southeastern counties got some heavy rain and patchy flooding two days ago, and they are starting to pick up some rain now. There is some thunder embedded in the stuff moving up from MD/VA. HRRR paints a few stripes of >1" rain in convection there. The Front and associated thunder/heavy rain does not arrive until late tonight, and we are always wary of overnight convection. The deep 60+KT LLJet is loaded with moisture. 1 hr FFG ranges between one inch and two inches. We will also have to watch out for the Swatara Creek which is running high and is arguably the wettest basin around the state right now. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Monday for PAZ004-005-010. Flash Flood Watch until 6 AM EDT Monday for PAZ036-056>059- 063>066. && SYNOPSIS...DeVoir/Martin NEAR TERM...Dangelo/DeVoir/Fitzgerald SHORT TERM...DeVoir/Fitzgerald LONG TERM...Martin AVIATION...DeVoir/RXR HYDROLOGY...
Hazardous weather outlook, Apr 14, 6:53 PM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service State College PA 653 PM EDT Sun Apr 14 2019 PAZ006-011-012-017>019-024>028-033>035-037-041-042-045-046-049>053- 152300- Potter-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset- Bedford-Fulton-Tioga-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- 653 PM EDT Sun Apr 14 2019 ...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Severe thunderstorms with damaging winds 60 mph or greater with tornadoes possible this evening and early tonight. Heavy rain from thunderstorms may lead to isolated instances of flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056>059-063>066-152300- Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- 653 PM EDT Sun Apr 14 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY... ...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Severe thunderstorms with damaging winds 60 mph or greater with tornadoes possible this evening and early tonight. Heavy rain from thunderstorms may lead to isolated instances of flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-005-010-152300- Warren-McKean-Elk- 653 PM EDT Sun Apr 14 2019 ...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT MONDAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Severe thunderstorms with damaging winds 60 mph or greater with tornadoes possible this evening and early tonight. Heavy rain from thunderstorms may lead to isolated instances of flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Apr 14, 6:42 PM EDT, 2 hours 52 minutes before
Special Weather Statement National Weather Service State College PA 642 PM EDT SUN APR 14 2019 PAZ057-059-064>066-142330- York PA-Lancaster PA-Adams PA-Lebanon PA-Dauphin PA- 642 PM EDT SUN APR 14 2019 ...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT PARTS OF LANCASTER...ADAMS... YORK...DAUPHIN...AND LEBANON COUNTIES UNTIL 730 PM EDT... At 639 PM EDT, Doppler radar indicated a cluster of strong thunderstorms just south of Gettysburg, moving northeast at 45 mph. This area is part of a band of storms that extend southward into northern Maryland. Wind gusts up to 50 mph are possible. Locations impacted include... York, Hanover, Weigelstown, Elizabethtown, Columbia, Middletown, Millersville, Gettysburg, Mount Joy, Parkville, Red Lion, Spry, Dallastown, Hampton, Shiloh, East York, Stonybrook-Wilshire, West York, Salunga-Landisville and Littlestown. PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3987 7737 4030 7652 3972 7618 3972 7736 TIME...MOT...LOC 2239Z 240DEG 49KT 3983 7721 Martin
Special weather statement, Apr 14, 7:13 PM EDT, 2 hours 21 minutes before
Special Weather Statement National Weather Service State College PA 713 PM EDT SUN APR 14 2019 PAZ004-142345- Warren PA- 713 PM EDT SUN APR 14 2019 ...A STRONG THUNDERSTORM COULD BRUSH NORTHWESTERN WARREN COUNTY THROUGH 745 PM EDT WITH ADDITIONAL STORMS EXPECTED AFTER THAT... At 710 PM EDT, Doppler radar indicated a strong thunderstorm over Waterford, moving northeast at 60 mph. Wind gusts up to 50 mph are possible. Locations impacted include... Columbus, Spring Creek, Lottsville, Sugar Grove and Bear Lake. LAT...LON 4200 7923 4181 7961 4199 7961 4200 7960 TIME...MOT...LOC 2310Z 233DEG 50KT 4193 8003 Evanego
Special weather statement, Apr 14, 8:31 PM EDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service State College PA 831 PM EDT SUN APR 14 2019 PAZ063>065-150100- York PA-Adams PA-Cumberland PA- 831 PM EDT SUN APR 14 2019 ...SPECIAL WEATHER STATEMENT... At 830 PM EDT, Doppler radar indicated a strong thunderstorm over Aspers, moving northeast at 45 mph. Winds in excess of 30 mph are possible. Locations impacted include... Weigelstown, Mechanicsburg, Gettysburg, Hampton, Shiloh, Boiling Springs, Dillsburg, Lake Meade, Mount Holly Springs, Dover, East Berlin, New Kingstown, Aspers, Siddonsburg, Hogestown, Biglerville, Arendtsville, York Springs, Heidlersburg and Bendersville. LAT...LON 3982 7722 3995 7738 4025 7704 4000 7674 TIME...MOT...LOC 0030Z 227DEG 39KT 3994 7723 Martin
Local storm report, Apr 14, 8:39 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
839 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG WARREN 41.84N 79.14W
04/14/2019 WARREN PA 911 CALL CENTER
NUMEROUS TREES DOWN COUNTYWIDE.
&&
EVENT NUMBER CTP1901173
JRBLocal storm report, Apr 14, 8:46 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
846 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 1 N WARREN 41.86N 79.14W
04/14/2019 WARREN PA 911 CALL CENTER
TREES AND WIRES ON HOUSE.
&&
EVENT NUMBER CTP1901174
JRBLocal storm report, Apr 14, 9:03 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
903 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND DMG NORTH WARREN 41.87N 79.15W
04/14/2019 WARREN PA 911 CALL CENTER
WIRES ON A VEHICLE.
&&
EVENT NUMBER CTP1901175
JRBThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:03 PM EDT | Tornado Warning | CTP | Warren | 57 min |
| Apr 14, 8:31 PM EDT | Special Weather Statement | CTP | Adams | 29 min |
| Apr 14, 8:41 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean, Warren | 64 min |
| Apr 14, 8:44 PM EDT | Areal Flood Advisory | CTP | Warren | 4 hr |
| Apr 14, 9:29 PM EDT | Areal Flood Advisory | CTP | Elk, McKean | 4 hr |
| Apr 14, 9:42 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield, Somerset | 48 min |
| Apr 14, 9:53 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon, Schuylkill | 3 hr |
| Apr 14, 10:03 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 42 min |
| Apr 14, 10:17 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Fulton, Somerset | 43 min |
| Apr 14, 10:24 PM EDT | Special Weather Statement | CTP | Lycoming | 36 min |
| Apr 14, 10:31 PM EDT | Special Weather Statement | CTP | Cameron, Potter | 29 min |
| Apr 14, 10:38 PM EDT | Areal Flood Advisory | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 3 hr |
| Apr 14, 10:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 48 min |
| Apr 14, 10:50 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 55 min |
| Apr 14, 10:58 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Centre, Franklin, Fulton, Huntingdon and 1 more | 47 min |
| Apr 14, 11:11 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 94 min |
| Apr 14, 11:34 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Huntingdon, Juniata, Lycoming, Mifflin and 2 more | 86 min |
| Apr 14, 11:41 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Perry | 49 min |
| Apr 14, 11:46 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 59 min |
| Apr 15, 12:27 AM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin | 48 min |
| Apr 15, 12:41 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 52 min |
| Apr 15, 1:07 AM EDT | Special Weather Statement | CTP | Adams, Lebanon, Schuylkill, York | 53 min |
| Apr 15, 2:00 AM EDT | Special Weather Statement | CTP | Lancaster, York | 60 min |
| Apr 15, 2:58 AM EDT | Special Weather Statement | CTP | Lancaster | 32 min |
| Apr 15, 3:29 AM EDT | River Flood Warning | CTP | Lebanon, Schuylkill | 26 hr |
| Apr 15, 3:49 AM EDT | Wind Advisory | CTP | Adams, Bedford, Blair, Cambria, Cumberland, Dauphin and 11 more | 16 hr |
| Apr 15, 5:23 PM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 12 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.